# SDR SWIA202053937

- Difficulty date: September 22, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS620311D
- Condition: Corroded
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD GROUND SPOILER PCU LINK HARDWARE IS CORRODED.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED RT WING OUTBOARD GROUND SPOILER PCU LINK HARDWARE, IAW CRJ-200 AMM TASK.
